Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on singular integrals

Author: R. Fefferman
Journal: Proc. Amer. Math. Soc. 74 (1979), 266-270
MSC: Primary 42A50
MathSciNet review: 524298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we discuss what happens when we consider a convolution operator whose kernel is a Calderón-Zygmund kernel multiplied by a bounded radial function. Some generalizations are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A50

Retrieve articles in all journals with MSC: 42A50

Additional Information

Keywords: Calderón-Zygmund kernels
Article copyright: © Copyright 1979 American Mathematical Society